# SDR 98UAL900247

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151UA
- Make and model: Boeing 747222B
- Aircraft serial: 23736
- Engine: Pwa JT9D7R4G2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Angle
- Part number: 65B43673
- Condition: Bent
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION THE LEFT WING GEAR TILT  LIGHTS CAME ON BOTH PRIMARY AND ALTERNATE.  ALSO, THE GEAR LEVER LATCH SOLENOID WAS IN VIEW.  THE CAPTAIN DECIDED TO DIVERT TO SFO FOR MAINTENANCE.  FOUND LEFT WING GEAR TILT SENSOR MOUNTING BRACKET BENT.  REPLACED BRACKET AND SENSOR INSTALLATION ADJUSTED TO PROPER GAP.  AIRCRAFT GEAR EXTENSION RETRACTION TEST ACCOMPLISHED.  ALL CHECKED NORMAL.
